# SDR COMA0760091

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,607 hours, 15,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100301
- Condition: Damaged
- Location: Nr 3 Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5170 - FLAP FAIL MESSAGE RECEIVED.  ABORTED APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND WATER IN SYSTEM, REPLACED RIGHT NR 3 FLEX DRIVE SHAFT.
